# SDR 0203319919

- Difficulty date: September 4, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- Aircraft time: 85,264 hours, 74,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an Hck in ATL, an existing repair was found cracked. The crack at station 320 was repaired per EA. 99-190665.
